question-icon

What causes profuse sweating, weakness, lack of appetite and tiredness?

default
Posted on Mon, 1 Jun 2015
Question: I have times where.
I sweat uncontrollable,weak ,hard to think my wife has to make me eat total lack of appetite,and have to sleep then I have moments wher I can't sleep the. Sweating I'm cold but sweating prof fussily total weakness last a few days then I get a littl better total weakness





Sweating uncontrollable while freezing severe tiredness can't thing fall Dow a lot confusion having hard time walking and I fall a lot not getting better
doctor
Answered by Dr. Saumya Mittal (1 hour later)
Brief Answer:
2 possibilities

Detailed Answer:
Hi
I am Dr Mittal.
I have read your query.
I think I would be able to help you.

The symptoms of the query are quite suggestive of a possible hypoglycaemia. Your medicines are not written correctly. But you are on medicines for diabetes. I feel that the chances are that the sugar levels are falling and too tightly controlled. I would suggest that you ask your doctor to reduce the dose. If you have checked sugars during the episode, do let me know.

There is another possible cause. It may be development of Parkinsonism. I would suggest that you meet a neurologist for examination and diagnosis of the symptoms.

I have tried to make it as simple as possible. I hope that the information helps you. Please feel free to contact us for more information. Best of luck. Dr Mittal.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Saumya Mittal

Diabetologist

Practicing since :2004

Answered : 2895 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes profuse sweating, weakness, lack of appetite and tiredness?

Brief Answer: 2 possibilities Detailed Answer: Hi I am Dr Mittal. I have read your query. I think I would be able to help you. The symptoms of the query are quite suggestive of a possible hypoglycaemia. Your medicines are not written correctly. But you are on medicines for diabetes. I feel that the chances are that the sugar levels are falling and too tightly controlled. I would suggest that you ask your doctor to reduce the dose. If you have checked sugars during the episode, do let me know. There is another possible cause. It may be development of Parkinsonism. I would suggest that you meet a neurologist for examination and diagnosis of the symptoms. I have tried to make it as simple as possible. I hope that the information helps you. Please feel free to contact us for more information. Best of luck. Dr Mittal.